# SDR DALA2025121209086

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FASTENERS CUTOUT CRACK AT STA 1654.5 AND S-3L.   THE FUSELAGE SKIN STA 1654.5 S-3L FASTENERS CUTOUT CRACK SREPAIRED IAW SRM53-80-01-2R-4, FIG 201, REV 76 AND ER/A 630618-14 REV.ORIGINAL PRI PEV.0. THE PRI 630618-14 REV.0 C (1344630)
